| Model Number |
SE-131513 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/01/2013
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned for evaluation, should the device be returned or additional information become available, a supplemental report will be submitted.
Event or Problem Description
One speed was inserted appropriately during med cuneiform/navicular fusion procedure dos unknown.Follow-up x-ray (b)(6) 2013 revealed that implant had broken.Patient has not required revision surgery, nor removal of broken implant.If additional information pertinent to this incident is obtained, a supplemental report will be submitted.